Absolute continuity of the periodic magnetic Schrödinger operator

Sobolev, Alexander (1999) Absolute continuity of the periodic magnetic Schrödinger operator. Inventiones Mathematicae, 137 (1). pp. 85-112. ISSN 0020-9910

Full text not available from this repository.

Abstract

We prove that the spectrum of the Schrödinger operator with periodic electric and magnetic potentials is absolutely continuous.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:41
Last Modified: 09 Jul 2012 11:40
URI: http://sro.sussex.ac.uk/id/eprint/17780
📧 Request an update